# SDR P5CA2016022900047

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,441 hours, 19,403 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: AS154406A0071
- Condition: Torn
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO E/E COMP AIR EXHAUST NOSE, PN AS1544-6A0071, TORN.  REPLACED HOSE IAW AMM 21-58-00, REV 116.
